# SDR 2016FA0000156

- Difficulty date: April 1, 2016
- Submitted: April 2, 2016
- Operation: General aviation
- Aircraft: N233F
- Make and model: Aviat A-1B
- Aircraft serial: 2330
- Aircraft time: 158 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Strainer
- Part number: 10578
- Condition: Misinstalled
- Location: Fuel
- Part time: 58 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL GASCOLATOR/STRAINER ON FIREWALL WAS FACTORY-INSTALLED BACKWARD.  FUEL FROM TANKS ENTERED THE "OUT" PORT, FUEL GOING TO CARBURETOR WENT OUT THE "IN" PORT. PORTS ARE MARKED PLAINLY BUT NOT EASILY VISIBLE AFTER INSTALLATION. PROBLEM WAS FOUND AFTER NOTICING THAT DEBRIS CAPTURED BY STRAINER WAS ON TOP OF THE FILTER SCREEN INSTEAD OF BELOW IT, WHERE IT SHOULD SETTLE IN THE BOTTOM OF THE BOWL.  GASCOLATOR IS SYMMETRICAL BUT CLEARLY MARKED-SOMEONE JUST GOT IT BACKWARDS.
